# SDR AALA202508074415

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 69,166 hours, 29,009 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142219
- Part serial: 31248302429
- Condition: Faulted
- Location: Zone 100
- Part time: 194 hours, 95 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE LANDING ROLL AND AGAIN DURING THE TAXI, THE ANTI-SKID AND BRAKING SYSTEM HAD A TENDENCY TO SKIP AND STUTTER. PERFORMED (AACU)-ANTISKID AUTOBRAKE CONTROL UNIT BITE PER FIM 32-42-00-810-801. FOUND MULTIPLE FAULTS. REMOVE AND REPLACED AACU, PER AMM 32-42-21. PERFORMED OPERATIONAL TEST PER AMM 32-42-00 FAULTS CLEARED.
